sexologist-icon

Pregnancy

I was pregnant last month i took misopristone on january 14 i got periods on 15jan till 20jan for 1 week. today is 20th of feb and i dint get my next periods i tested with pregnancy test kit it was negative ... what should i do to get my periods is it possible to remain pregnannt after misopristone consumption and test going negative
views-icons 60 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello, Did you take mefipristone with suggestion of gynaecologist ?? Because product of conception should be expelled completely. Only doctor can make sure of it. Harmonal imbalance is common after abortion . It takes two to three months to get back to normal. You can also take pills to regularise Menstrual cycle . consult gynaecologist and discuss on this .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO